# SDR UPS97824155

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 280 FRAME AT L-34 AND 35R HAS CORROSION REMOVAL BEYOND LIMITS.  REPAIRED IAW SRM 51-1-21, 51-1-20D, AND DHC SK-868-939.
